JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIRDZ06041

Page Number

301-308

Share This Article


Title

Response of fractional order theories of thermoelasticity due moving load at the surface of micropolar thermoelastic half space.

ISSN

2349-5162

Cite This Article

"Response of fractional order theories of thermoelasticity due moving load at the surface of micropolar thermoelastic half space.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.301-308, December 2018, Available :http://www.jetir.org/papers/JETIRDZ06041.pdf

Authors

Abstract

The present study concerned with the effect of moving load at the surface of micropolar thermoelastic half space under fractional order theories of thermoelasticity. The problem has been solved by using Eigen-value approach after using the Fourier transform. Analytic expressions for the displacement, microrotation, stresses and temperature distribution are derived in the transformed domain. The transformed expressions are inverted numerically to obtain the results in physical domain and numerically computed results are presented graphically.

Key Words

Micropolar thermoelasticity, Fractional order derivative, Eigen-value approach, Fourier transform.

Cite This Article

"Response of fractional order theories of thermoelasticity due moving load at the surface of micropolar thermoelastic half space.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp301-308, December 2018, Available at : http://www.jetir.org/papers/JETIRDZ06041.pdf

Publication Details

Published Paper ID: JETIRDZ06041
Registration ID: 233491
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 301-308
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Response of fractional order theories of thermoelasticity due moving load at the surface of micropolar thermoelastic half space.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp301-308, December 2018, Available at : http://www.jetir.org/papers/JETIRDZ06041.pdf




Preview This Article


Downlaod

Click here for Article Preview